# SDR VNAA202004219995

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,681 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED AT 2 LOCATIONS BETWEEN FS 280.00 AND FS 319.75. LOCATED, DRILLED AND INSTALLED NEW FLOOR SILL. IAW CRJ900 SRM'S 51-42-06-001-001-A01, 51-42-13-001-001-A01, 57-42-21-001-001-A01, 51-40-11-001-001-A01.
